Medical Questions > Womens Health > Womens Conditions Forum

Dianette Side Effects Help?

Hi, i've been taking dianette for my pcos for about a year now, over recent months I have notice occasional involuntary movements in my hands and legs, however just put it down to anxiety. Does anyone know if this is a possible cause of dianette?

If so does anyone know what another alternative to dianette is for excess hair?

Any help would be much appreciated.

Thank you angela
Did you find this post helpful?
|

replied May 21st, 2010
I just read that Dianette is not to be taken for longer than four months at a time (and you've been taking it for a year?!)
|
Did you find this post helpful?

replied October 25th, 2010
help
hi have been taking dianette for two months now ,,and have had really swollen breast ,,is this normal ? the reason that im taken it is for Pcos ???
|
Did you find this post helpful?

replied November 14th, 2010
diane 35
r there any doctors actually listening to these posts!!!
|
Did you find this post helpful?
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...